On new definitions and interpretations of union, hyperasymptotic and hypernormal curves in the three-dimensional Euclidean space
Annales Polonici Mathematici, Tome 28 (1973) no. 3, pp. 265-273
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
H. K. N. Trivedi 1 ; S. C. Rastogi 1
@article{10_4064_ap_28_3_265_273,
author = {H. K. N. Trivedi and S. C. Rastogi},
title = {On new definitions and interpretations of union, hyperasymptotic and hypernormal curves in the three-dimensional {Euclidean} space},
journal = {Annales Polonici Mathematici},
pages = {265--273},
year = {1973},
volume = {28},
number = {3},
doi = {10.4064/ap-28-3-265-273},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-28-3-265-273/}
}
TY - JOUR AU - H. K. N. Trivedi AU - S. C. Rastogi TI - On new definitions and interpretations of union, hyperasymptotic and hypernormal curves in the three-dimensional Euclidean space JO - Annales Polonici Mathematici PY - 1973 SP - 265 EP - 273 VL - 28 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-28-3-265-273/ DO - 10.4064/ap-28-3-265-273 LA - en ID - 10_4064_ap_28_3_265_273 ER -
%0 Journal Article %A H. K. N. Trivedi %A S. C. Rastogi %T On new definitions and interpretations of union, hyperasymptotic and hypernormal curves in the three-dimensional Euclidean space %J Annales Polonici Mathematici %D 1973 %P 265-273 %V 28 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-28-3-265-273/ %R 10.4064/ap-28-3-265-273 %G en %F 10_4064_ap_28_3_265_273
H. K. N. Trivedi; S. C. Rastogi. On new definitions and interpretations of union, hyperasymptotic and hypernormal curves in the three-dimensional Euclidean space. Annales Polonici Mathematici, Tome 28 (1973) no. 3, pp. 265-273. doi: 10.4064/ap-28-3-265-273
Cité par Sources :